| Model Number |
A2040-200 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/30/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for evaluation.It has not yet been received.A follow up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that the procedure was performed to treat a heavy calcified right illiac artery.The 4.0x200mm armada 14 balloon dilatation catheter (bdc) was advanced to the lesion however the balloon ruptured at 5-6 atmospheres (atm).The balloon was successfully removed and replaced.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
Visual analysis was performed on the returned device.The reported balloon rupture was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents.The investigation determined that the reported difficulties were likely due to case related circumstances.It is likely that the rupture occurred due to interaction with the heavy lesion calcification.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.